Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have brown discoloration in gluteal cleft. Cause and cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 2259 Questions
I have a brown discoloration in my gluteal cleft. I also have some skin peeling at very top. What could this be?
Posted Thu, 14 Mar 2013 in Skin Hair and Nails
Answered by Dr. Shoaib Khan 17 minutes later

Thank you for writing to us.

This could most probably be any of the following conditions:
- Intertrigo
- Fungal infection
- Candidal infection
- Secondary bacterial infections
- Dermatophyte infection

A diagnosis is usually made with the help of a physical examination and skin scrapings which can be examined in a laboratory.

Do not worry, as all the above conditions are normally seen in body folds which are usually moist, and is exacerbated by warm weather and obesity. Wear comfortable clothes and visit a dermatologist for a diagnosis and treatment (steroid creams, anti-fungal, anti-bacterial soaps or anti-candidal agents).

I hope this information helps. Do write back to me for any further clarifications or information, I would be glad to help.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor